# SDR 96ZZZX850

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4509T
- Make and model: Piper PA-32-300
- Aircraft serial: 327240083
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 6270142
- Condition: Broken
- Location: Elev Trim
- Part time: 2,421 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT STABILATOR TRIM INOPERATIVE.  TROUBLESHOT AND FOUND STABILATOR TRIM CABLE BROKEN IN TWO PIECES IN AREA WHERE IT WRAPS AROUND ELECTRIC TRIMS SERVO.  REPLACED CABLE.
